# SDR UPS99428645

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, MAIN A/C BRAKES VERY WEAK FROM BOTH CAPTS AND F/O'S POSITION.  NORMAL BRAKE SOURCE SELECT SW, NO HELP.  BRAKE PEDALS, CAPT AND F/O BOTTOM OUT WHEN TRYING TO STOP.  ALL HYD SYS PRESSURES NORMAL.  INSPECTED MAIN BRAKE SYS, FOUND CABLES TENSION ON LOW, ADJ CABLE SYS PER 32-41-00 PG 501, BRAKES OPS CHKS OK.
